# SDR 2006FA0000054

- Difficulty date: December 15, 2005
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N39WP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 294
- Engine: Garrtt TFE73140
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: SBJ33057401
- Part serial: XZ5897CR
- Condition: Cracked
- Location: Hp Bleed Air
- Part time: 3,051 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 ENGINE CHANGE INSPECTION NOTICED HP BLEED AIR DUCT WAS CRACKED AT CENTER BLEED AIR TAP.  CRACK APPEARED TO ORIGINALS AT THE WELD AND PROGRESSED RADIALLY, APPROX 2.25 INCH TOWARDS THE BRAIDED FLEX COUPLING.  NEW DUCT WAS ORDERED AND INSTALLED.  CRACKED DUCT WILL BE SENT TO MFG FOR ENGINEERING EVALUATION.  THIS IS THE SECOND HP BLEED AIR DUCT FOUND CRACKED DURING RECENT ENGINE CHANGES.  THE FIRST DUCT FOUND CRACKED WAS ON NR 3 ENGINE.  PN SBJ33055-401 WITH SOME DIFFERENCE IN CONFIGURATION BUT SAME APPLICATION.  THE ABOVE DUCT WAS ALSO REPLACED WITH NEW PART FROM MFG.  (K)
